MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NG/NI FEED TUBE WITH STYLET, ENFIT CONNECTOR; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NG/NI FEED TUBE WITH STYLET, ENFIT CONNECTOR; DH CPK NG TUBES
Model Number 40-9368
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 01/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.All information reasonably known as of 26-feb-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported "the patient had been having intermittent emesis for the past three days with feeds.When [the clinician] arrived for.Shift on 25-jan-2026 the patient threw up a very large amount of formula.[the clinician] stopped the feeds and gave his stomach a break for about 30 min before giving meds.While giving meds he gagged and threw up after only 1 ml being given.Gave pt zofran and tried again with water and he gagged and threw that up.Attempted to verify placement but was unable to with a ph and unable to pull back stomach contents.[the clinician] did not hear any crackles or fluid in the lungs as well.On 24-jan-2026 this had happened and after all the same trouble shooting techniques the cn [clinical nurse] told me to ask for a kub [kidney, ureters and bladder].Due to this happening again on 1/25 i asked for a kub again after going through the same trouble shooting.Tube was in the right place based on the kub on both days but pt nausea was much worse on 25-jan-2026.After reaching out to the team i was instructed to push meds slower to avoid emesis.Pushing 3 meds through the tube took an hour and the pt threw them up at the end.Pushed the rest of the meds slower throughout the day and patient would gag and cough but not throw them up as much.At the end of the shift the team asked [the clinician] to replace the [patient's] tube with one that is bigger to avoid clogging from his feeds once started up again.When pulling out the ng [nasogastric] tube it had burst at 42cm." there was no reported injury.

Brand Name
CORFLO NG/NI FEED TUBE WITH STYLET, ENFIT CONNECTOR
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24461208
Report Number9611594-2026-00079
Device Sequence Number15779010
Product Code KNT
UDI-Device Identifier00350770460437
UDI-Public(01)00350770460437
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-9368
Device Catalogue Number40-9368
Device Lot NumberUNKNOPWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale